After being on Macrobid for 3 days I was having cramps where I could hardly walk and woke up in the night with cramps.
Please see your doctor. Cramps to that extent, that you can not walk, may be a serious side effect of Macrobid. Although it's not stated below does not mean Macrobid isn't causing these symptoms.
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Macrobid:
Gas; headache; loss of appetite; mild diarrhea; nausea.
Seek medical attention right away if any of these SEVERE side effects occur when using Macrobid:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bloody or watery stools; bluish skin or nails; blurred vision or other vision changes; butterfly-shaped rash on the nose and cheeks; confusion; joint or muscle pain; mood or mental changes (eg, depression); persistent feeling of being unwell; persistent headache; red, swollen, blistered, or peeling skin; severe or persistent diarrhea; severe stomach pain or cramps; symptoms of liver problems (eg, yellowing of the eyes or skin, pale stools, severe or persistent nausea or loss of appetite, stomach pain); symptoms of lung problems (eg, fever, chills, chest pain, shortness of breath, unusual or persistent cough); tingling, numbness, or burning of the hands or feet; unusual bruising or bleeding; unusual tiredness or weakness.
- Macrobid Information for Consumers
- Macrobid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macrobid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 1 answer
Posted 12 Jul 2010 • 3 answers
Posted 9 Aug 2012 • 13 answers
Posted 10 Feb 2014 • 2 answers
Posted 27 Mar 2014 • 2 answers